Call today to schedule your free and confidential consultation.

Call today to schedule your free and confidential consultation.


Symptoms of Heroin Overdose

Illegal drug abuse, such as heroin, can have negative effects on a person’s body and mind. As with any other addictive substance, it’s important to recognize the signs of abuse. Learning about these symptoms can help save lives.

Heroin

Heroin is an opioid, derived from morphine, that creates the feelings of relief and euphoria. Unfortunately, a growing desire for such pleasurable sensations can increase the risk of heroin addiction. It’s important to know about heroin overdose symptoms so that you can help a sufferer get prompt medical treatment.

Heroin Overdose Symptoms

Commonly observed heroin overdose symptoms include –

  • Difficulty breathing– Heroin can create powerful depressant effects which can slow down your breathing.
  • Extreme lethargy – The powerful sedating effect of heroin can make you extremely lethargic. The person may sleep longer and be difficult to awaken.
  • Pale skin – A lack of oxygen and blood flow can cause the person’s skin to look pale.
  • Constricted pupils – Tiny pupils is a well-known sign of heroin abuse.
  • Blue lips or fingertips – Blue lips or tips of the fingers due to decreased oxygen levels calls for immediate medical attention.

Heroin abuse can continue for a long period before an accidental overdose. Pay close attention to any symptoms of abuse to prevent overdose.

Leave a Comment

Your email address will not be published. Required fields are marked *